Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had transverse myelitis. Have raised red dots all over body. Are they related?

Question, I have these little pinpoint red dots all over my body, some are raised and some are Flat. they are raised on my chest and back and flat everywhere else. I ve read these can be cause by an autoimmune process, this is the second time I have this and seem to be in more pain during this breakout. Could this be due to TRansverse myelitis? I was diagnosed with transverse myelitis a year ago.
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  94
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
I would be pleased to answer your question .

Thanks for the query posted .

From your description they sound like Acneiform eruption . These are painful and need proper Dermatology treatment with the help of Glycolic acid or antibiotics.

They are not in any sense related to the Transverse Myelitis (TM). HOwever if you have been prescribed steroids for the treatment of TM then you might get them.

Thanks and take care
Answered: Fri, 1 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor